# SDR CA140110008

- Difficulty date: January 8, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Aircraft time: 1 hours
- Engine: Rroyce BR700710A220
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GLOBAL EXPRESS G5000 ACFT SN 9164, EXPERIENCED AN AUTO THROTTLE MOMENTARY FAILURE, WITH DUAL ENG THROTTLE LEVER ROLL BACK, POWER DECREASE, DURING CLIMB FROM 41,000 TO 45,000.  THIS OCCURRED WHILE IN ALT SEL & VS MODE, WITH A 1000 FT RATE OF CLIMB SELECTED.  THE CREW NOTICED AN AURAL CHIME WAS HEARD, WITH AN ASSOCIATED MASTER CAUTION &  A MOMENTARY AUTO THROTTLE MSG.  DURING THIS EVENT, THEY OBSERVED BOTH THROTTLES RETARDING, ALONG WITH POWER SETTINGS DECREASING.  BEFORE THE CREW COULD REACT, THE MSG CLEARED, THE POWER LEVERS CAME BACK UP, ALONG WITH POWER SETTINGS, & MASTER CAUTION EXTINGUISHED.  OPERATOR MX CREW WAS UNABLE TO SEE ANY ASSOCIATED FLIGHT FAULTS IN CAIMS, CENTRAL ACFT INFORMATION MX SYS, & PERFORMED ALL ASSOCIATED AUTO THROTTLE BITE TESTS WITH NO FAULTS NOTED.  BASED ON THE MEMORY DOWNLOADS, THE LANDING GEAR ELECTRONIC COMPUTER UNIT FAULT MSG.  PROX REFERENCE VOLTAGE FAIL WAS PRESENT AT THE EXACT SAME TIME THE GEAR DISAGREE EICAS, ENG INDICATION & CREW ALERTING SYS, MSG RECORDED & THE AT RETARD EVENT OCCURRED.
